MathSciNet Relay Station
MathSciNet bibliographic data
MR364128 (51 #383) 10G05 (32N99)
Ts'ao, Liang Chi Exponential sums over finite simple Jordan algebras and finite simple associative algebras. Duke Math. J. 42 (1975), 333–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement